# SDR AALA202411189551

- Difficulty date: November 9, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 75,626 hours, 29,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emer Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER AND EMERGENCY OPERATON CYCLINDER AT 500 PSI, REQUIRES SERVICING. SERVICED L1 DOOR DAMPER AND EMERGENCY OPERATON CYCLINDER PER AMM 52-10-00.
